Behrouz Taji

Behrouz Taji

Notre Dame Instructor

Ph.D in Pure Mathematics, McGill University 2014
Certificate of Advanced Studies in Pure Mathematics (Part III), University of Cambridge, 2008
MSci in Mathematics, Imperial College London, 2007

Office: 278 Hurley Hall
Phone: (574) 631-6080
Fax: (574) 631-6579

For additional information see Behrouz Taji’s Personal Page.

Research Interests

I am interested in interactions between birational geometry, moduli spaces, Hodge theory, canonical metrics and Hermitian-Yang-Mills theory. I am particularly interested in positivity and stability properties of sheaves and their applications to moduli problems and classification theory of complex spaces.

Selected Publications

  • Orbifold stability and Miyaoka-Yau inequality for minimal pairs (with H. Guenancia)
  • The Miyaoka-Yau inequality and uniformisation of canonical models (with D. Greb, S. Kebekus and T. Peternell)
  • A characterization of quotients of Abelian varieties (with S. Lu). International Mathematics Research Notices (IMRN), Vol. 24 (2016).
  • The isotriviality of families of canonically-polarized manifolds over a special quasi-projective base. Compositio Math., 152 (7)
  • Birational positivity in dimension 4 – with an appendix by Frédéric Campana, Annales de l’institut Fourier, 63(1): 203-216 (2013).


Please direct questions and comments to: